# SDR UALA2013022801210

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 60,398 hours, 22,929 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUBTLE HOT OIL SMELL IN COCKPIT ONLY.  NOT IN CABIN.  MOST PREVALENT NEAR 122VU PANEL.  ACPD VISUAL INSPECTION OF WIRING AND COMPONENTS BEHIND 121VU, 122VU, 123VU, 49VU PNLS WITH ELECTRICAL PWR APPLIED TO AIRCRAFT.  NO EVIDENCE OF OVERHEATING OR BURNT COMPONENTS AND WIRING NOTED.  UNABLE TO DUPLICATE FAULT.  ELECT PWR APPLIED TO AC ON GND FOR SEVERAL HRS AND RECHECKED FOR SMELL.  AC CHECKS OK.
